Publications

Export 11248 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R [S] T U V W X Y Z   [Show ALL]
S
Sweilam, N. H., A. M. Nagy, I. K. Youssef, and M. M. Mokhtar, "New spectral second kind Chebyshev wavelets scheme for solving systems of integro-differential equations", International Journal of Applied and Computational Mathematics, vol. 3, no. 2: Springer India, pp. 333–345, 2017. Abstract
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Numerical studies for a multi-order fractional differential equation", Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 371, no. 1-2, pp. 26-33, 2007. AbstractWebsite
n/a
Sweilam, N. H., and M. M. Khader, "A Note on He’s parameter-expansion method of coupled Van der pol–Duffing oscillators", Applications and Applied Mathematics: An International Journal (AAM), vol. 5, no. 3, pp. 8, 2010. Abstract
n/a
Sweilam, N. H., S. M. AL–Mekhlafi, and A. O. Albalawi, "Optimal control for a fractional order malaria transmission dynamics mathematical model", Alexandria Engineering Journal: Elsevier, 2020. Abstract
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Numerical studies for a multi-order fractional differential equation", Physics Letters A, vol. 371, no. 1-2: North-Holland, pp. 26–33, 2007. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. S. Alshomrani, and D. Baleanu, "Comparative study for optimal control nonlinear variable-order fractional tumor model", Chaos, Solitons & Fractals, vol. 136: Pergamon, pp. 109810, 2020. Abstract
n/a
Sweilam, N. H., and M. M. Abou Hasan, "Numerical solutions of a general coupled nonlinear system of parabolic and hyperbolic equations of thermoelasticity", The European Physical Journal Plus, vol. 132, no. 5: Springer Berlin Heidelberg, pp. 212, 2017. Abstract
n/a
Sweilam, N. H., and M. M. Khader, "Semi exact solutions for the bi-harmonic equation using homotopy analysis method", World Applied Sciences Journal, vol. 13, pp. 1–7, 2011. Abstract
n/a
Sweilam, N. H., A. M. Nagy, and T. F. Almajbri, "Error Analysis of an Explicit Finite Difference Approximation for the Two-Dimensional Space Fractional Diffusion Equation", Journal of Fractional Calculus and Applications, vol. 5, pp. 1–10, 2014. Abstract
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Homotopy perturbation method for linear and nonlinear system of fractional integro-differential equations", International Journal of Computational Mathematics and Numerical Simulation, vol. 1, no. 1, pp. 73–87, 2008. Abstract
n/a
Sweilam, N. H., and T. A. Assiri, "Non-Standard Crank-Nicholson Method for Solving the Variable Order Fractional Cable Equation", Appl. Math, vol. 9, no. 2, pp. 943–951, 2015. Abstract

n/a

Sweilam, N. H., and S. M. Al-Mekhla, "Shifted Chebyshev Spectral- Collocation Method for Solving Optimal Control of Fractional Multi –Strain Tuberculosis Model", Fractional Differential Calculus, vol. 8, no. 1: Ele-Math, Zagreb, pp. 1–31, 2018. Abstract
n/a
Sweilam, N. H., T. A. Assiri, and M. M. Abou Hasan, "Numerical solutions of nonlinear fractional Schrödinger equations using nonstandard discretizations", Numerical Methods for Partial Differential Equations, vol. 33, no. 5, pp. 1399-1419, 2017. AbstractWebsite
n/a
Sweilam, N. H., and T. A. Assiri, "Error analysis of an explicit finite difference approximation for the space fractional wave equations", Sultan Qaboos University Journal for Science [SQUJS], vol. 17, no. 2, pp. 245–253, 2012. Abstract
n/a
Sweilam, N. H., and S. M. AL‐Mekhlafi, "On the optimal control for fractional multi‐strain TB model", Optimal Control Applications and Methods , vol. 37, issue 6, pp. 1355-1374, 2016.
Sweilam, N. H., and S. M. Al-Mekhlafi, "On the optimal control for fractional multi-strain TB model", Optimal Control Applications and Methods, vol. 37, no. 6, pp. 1355–1374, 2016. Abstract
n/a
Sweilam, N., S. M. Al-Mekhlafi, and A. O. Albalawi, "On the Distributed Order Fractional Multi-Strain Tuberculosis Model: a Numerical Study", Statistics, Optimization & Information Computing, vol. 8, no. 1, pp. 175–186, 2020. Abstract
n/a
Sweilam, N. H., and M. M. Abou Hasan, "Numerical solutions for 2-D fractional Schrödinger equation with the Riesz–Feller derivative", Mathematics and Computers in Simulation, vol. 140, pp. 53-68, 2017. AbstractWebsite
n/a
Sweilam, N. H., O. M. Saad, and D. G. Mohamed, "Comparative studies for the fractional optimal control in transmission dynamics of West Nile virus", International Journal of Biomathematics, vol. 10, no. 7, 2017. AbstractWebsite
n/a
Sweilam, N. H., and T. A. Assiri, "Non-standard Crank-Nicholson method for solving the variable order fractional cable equation", Applied Mathematics & Information Sciences, vol. 9, no. 2: Natural Sciences Publishing Corp, pp. 943, 2015. Abstract
n/a
Sweilam, N. H., and T. A. Assiri, "Numerical Simulations of Some Real-Life Problems Governed by ODEs", Numerical Simulation-From Brain Imaging to Turbulent Flows: IntechOpen, 2016. Abstract
n/a
Sweilam, N. H., and T. M. Al-Ajami, "Legendre spectral-collocation method for solving some types of fractional optimal control problems", Journal of advanced research, vol. 6, no. 3: Elsevier, pp. 393–403, 2015. Abstract
n/a
Sweilam, N. H., and R. F. Al-Bar, "Variational iteration method for coupled nonlinear Schrödinger equations", Computers & Mathematics With Applications, vol. 54, pp. 993–999, 2007. Abstract
n/a
Sweilam, N. H., and M. M. Khader, "On the convergence of variational iteration method for nonlinear coupled system of partial differential equations", International Journal of Computer Mathematics, vol. 87, no. 5: Taylor & Francis, pp. 1120–1130, 2010. Abstract
n/a
Sweilam, N. H., and T. A. Assiri, "Numerical scheme for solving the space-time variable order nonlinear fractional wave equation", Progress in Fractional Differentiation and Applications, vol. 1, no. 4, pp. 269-280, 2015. AbstractWebsite
n/a
Tourism